# SDR UALA2010031200836

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 66,562 hours, 25,020 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORT:  EMERGENCY FLASHLIGHT AT DOOR 2L, OUTBOARD POSITION, WAS USED.   REPLACED EMERGENCY FLASHLIGHT.
